# SDR SWIA201437934

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 33,383 hours, 47,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE APPROXIMATELY 3.5 INCHES LONG, .2500 INCHES WIDE, .0625 INCHES DEEP ON AFT FUSELAGE AT CARGO DOOR, WITHIN .2500 INCHES OF RIVETS BETWEEN SKIN EDGE AND RIVET ROW.  OUT OF LIMITS IAW SRM.  REMOVED DAMAGE SECTION AND INSTALLED DOUBLER ON EXTERNAL SKIN AFT OF CARGO DOOR CUT OUT SURROUNDING IAW ETD.
